Minimal polynomials of algebraic numbers with rational parameters

Volume 148 / 2011

Karl Dilcher, Rob Noble, Chris Smyth Acta Arithmetica 148 (2011), 281-308 MSC: Primary 11R06; Secondary 12E10. DOI: 10.4064/aa148-3-5

Authors

  • Karl DilcherDepartment of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, B3H 3J5, Canada
    e-mail
  • Rob NobleDepartment of Mathematics and Statistics
    Dalhousie University
    Halifax, Nova Scotia, B3H 3J5, Canada
    e-mail
  • Chris SmythSchool of Mathematics
    and
    Maxwell Institute for Mathematical Sciences
    University of Edinburgh
    Edinburgh, EH9 3JZ, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image